MathSciNet Relay Station
MathSciNet bibliographic data
MR2057019 11G05 (11G40)
Heath-Brown, D. R. The average analytic rank of elliptic curves. Duke Math. J. 122 (2004), no. 3, 591–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement